# SDR CALA2023072802341

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Unknown
- Location: Rib Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER WAS INSTLLED ON R/H HORIZONTAL STAB LOWER SKIN AT RIB STA 92.70 . SEE BAM N/R 001499712 FOR ALL WORK ACCOMPLISHED FOR INSTALLION OF REPAIR DOUBLER. PER SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TABLE 204 A DIP IS REQUIRED TO BE ISSUED FOR INSPECTIO N OF DOUBLER. DOUBLER THEN PERFORM A LFEC INSPECTION ON THE SKIN AND SPAR CORD FLIGHT CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REPAIR 11 STEP THAT ARE UNDER THE DOUBLER. REPEAT INSPECTION EVERY 9,000 FLIGHT 5, TABLE 204 PAGE 7. ISSUED DIP TO READ "INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYC LES PERFORM A DETAILED VISUAL INSPECTION ON EXTERNAL PART OF VERIFIED ALL WORK ACCOMPLISHED
